# SDR ASOA20150821046

- Difficulty date: August 21, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N14173
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500872
- Aircraft time: 26,038 hours, 17,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE LT SERVICE DOOR EMERGENCY EXIT SIGN WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE NR 2 EMERGENCY LIGHT INVERTER. OPS CHECKS WERE GOOD.
